# SDR SWIA97865

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 12041126001
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WOULD NOT COME UP.  SYSTEM-A TRANSIT LIGHT STAYED ILLUMINATED.  CYCLED GEAR WITH NO EFFECT.  RETURNED TO SMF.  REPLACED RIGHT MAIN LANDING GEAR UPLOCK PROXIMITY SWITCH WITH A SERVICEABLE UNIT AND SWUNG GEAR NUMEROUS TIMES, OPS CHECKS GOOD.
